TITLE

HIGHER-ORDER NECESSARY OPTIMALITY CONDITIONS FOR A NONSMOOTH EXTREMUM PROBLEM

AUTHOR(S)
CASTELLANI, M.
PUB. DATE
December 1998
SOURCE
Journal of Applied Analysis;1998, Vol. 4 Issue 2, p245
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98223000

 

Related Articles

  • Nonsmooth Problems of Calculus of Variations via Codifferentiation. Dolgopolik, Maxim // ESAIM: Control, Optimisation & Calculus of Variations;Oct2014, Vol. 20 Issue 4, p1153 

    In this paper multidimensional nonsmooth, nonconvex problems of the calculus of variations with codifferentiable integrand are studied. Special classes of codifferentiable functions, that play an important role in the calculus of variations, are introduced and studied. The codifferentiability of...

  • Optimality Conditions and Lagrange Duality for Vector Extremum Problems with Set Constraint. Li, Z. M.; Zhan, M. H. // Journal of Optimization Theory & Applications;Dec2007, Vol. 135 Issue 3, p323 

    The necessary and sufficient optimality conditions for vector extremum problems with set constraint in an ordered linear topological space are given. Finally, Lagrange duality is established.

  • Codifferentiable functions in Banach spaces: methods and applications to problems of variation calculus. Demyanov, Vladimir Fedorovich; Dolgopolik, Maxim Vladimirovich // Vestnik Sankt-Peterburgskogo Universiteta, Seriia 9: Filologia, ;2013, Issue 3, p48 

    For the study of special classes of nonsmooth functions, specific tools and methods are usually employed. Thus, for the class of qusidifferentiable functions, such a tool is Quasidifferential Calculus. The notion of codifferential allows one to construct continuous approximations of nonsmooth...

  • Codifferentiable functions in Banach spaces: methods and applications to problems of variation calculus. Demyanov, Vladimir Fedorovich; Dolgopolik, Maxim Vladimirovich // Vestnik Sankt-Peterburgskogo Universiteta, Seriia 9: Filologia, ;2013, Issue 3, p192 

    For the study of special classes of nonsmooth functions, specific tools and methods are usually employed. Thus, for the class of qusidifferentiable functions, such a tool is Quasidifferential Calculus. The notion of codifferential allows one to construct continuous approximations of nonsmooth...

  • Optimality Criteria for Nonsmooth Continuous-Time Problems of Multiobjective Optimization. Nobakhtian, S.; Pouryayevali, M. R. // Journal of Optimization Theory & Applications;Jan2008, Vol. 136 Issue 1, p69 

    A nonsmooth multiobjective continuous-time problem is introduced. We establish the necessary and sufficient optimality conditions under generalized convexity assumptions on the functions involved.

  • Higher-order optimality conditions for strict local minima. Jiménez, Bienvenido; Novo, Vicente // Annals of Operations Research;Jan2008, Vol. 157 Issue 1, p183 

    In this work, we study a nonsmooth optimization problem with generalized inequality constraints and an arbitrary set constraint. We present necessary conditions for a point to be a strict local minimizer of order k in terms of higher-order (upper and lower) Studniarski derivatives and the...

  • A NOTE ON KKT-INVEXITY IN NONSMOOTH CONTINUOUS-TIME OPTIMIZATION. DE OLIVEIRA, VALERIANO ANTUNES; ROJAS-MEDAR, MARKO ANTONIO; BRANDÃO, ADILSON J. V. // Proyecciones - Journal of Mathematics;2007, Vol. 26 Issue 3, p269 

    We introduce the notion of KKT-invexity for nonsmooth continuous-time nonlinear optimization problems and prove that this notion is a necessary and sufficient condition for every KKT solution to be a global optimal solution.

  • On Higher-Order Sensitivity Analysis in Nonsmooth Vector Optimization. Diem, H.; Khanh, P.; Tung, L. // Journal of Optimization Theory & Applications;Aug2014, Vol. 162 Issue 2, p463 

    We propose the notion of higher-order radial-contingent derivative of a set-valued map, develop some calculus rules and use them directly to obtain optimality conditions for several particular optimization problems. Then we employ this derivative together with contingent-type derivatives to...

  • Higher-Order Optimality Conditions for Set-Valued Optimization. Li, S. J.; Teo, K. L.; Yang, X. Q. // Journal of Optimization Theory & Applications;Jun2008, Vol. 137 Issue 3, p533 

    This paper deals with higher-order optimality conditions of set-valued optimization problems. By virtue of the higher-order derivatives introduced in (Aubin and Frankowska, Set-Valued Analysis, Birkhäuser, Boston, 1990) higher-order necessary and sufficient optimality conditions are obtained...

  • Maximum Principle for Implicit Control Systems. Devdariani, E.N.; Ledyaev, Yu. S.; Stoer, J. // Applied Mathematics & Optimization;Jul/Aug99, Vol. 40 Issue 1, p79 

    In this paper we derive optimality conditions in the form of a maximum principle for an optimal control problem for nonlinear implicit, or descriptor, control systems. The regularity conditions which are imposed on the system allow us to reduce the optimal control problem to an equivalent...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics